# SDR 97ZZZX3539

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747*
- System (JASC): 2710 · Aileron Control System
- Part: Piston Assy
- Part number: 1293841
- Condition: Bent
- Location: Ail Actuator
- Component: 129307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AILERON ACTUATOR FOUND PISTON ATTACHMENT POINTS WHERE THE PISTON ATTACHES TO THE PISTON CONNECTOR, 15 ARE BENT OUTWARDS.  AREA OF PISTON BENT UNDER NORMAL OPERATION.
